Hi all. Ive posted this question a few days ago & not many responses. 1st if you know me on this site im done detoxing from pain meds & now have been prescribed Cymbalta. Ill make it short. Im about 3 weeks or so into taking it & now im having horrible tremors, confusion and memory loss. I read these are rare but bad so I called the doc on call he just said..im not ur doc so all im gonna say is stop taking it (well duh of course im gonna do that)! I said I just want to make sure the tremors wont kill me...he says.i have no idea. Really?? So now idk what to do. Any advice or any experience this? thanks
I hope that you were able to get hold of your doctor the next day or 2. The doctor shouldn't have told you that they didn't know if the tremors would kill you, but probably not, or the doctor would have told you to go to the ER. It sounds like you may have argued with the doctor who you thought should have offered you more. Without knowing your whole history, it wasn't possible to give you more info. How are you doing now?
Did you stop taking the Cymbalta. It obviously did not agree with you. Some drugs give side effects to some people, and not others.
I suggest you go back to the doctor, and discuss the problem. Would you be willing to try another anti-depressant? Remeber sometimes things get worse with medication, before they get better. You have to give it at least 6 weeks before you feel any benefit.
if the side effects are so bad you cannot continue on that medication, then you really need to get professional help.
I have had different side effects from different anti-depressive medication. It is a matter of finding the one that suits you. Not easy I know, but it is all I can suggest. Sorry to be not much help.
Well yes Im doing better now, yeah I stopped taking it like he said & the next week my doc was still on vacation so now this is the beginning week he should he back, even though I have called they haven't called back. I didn't really want more info I just wanted to be reassured that side effect wasn't going to kill be bc by then I realized he wasn't going to be much more help then that. See when this happened b4 my doc was on call so obviously helped a ton more. But this guy was a straight up jerk. Im in the psych field, but not the medical side I just know sometimes tremors can be serious, but only depending on the drug. & to 4maddie44 Im on several different medications so oh yes Im willing to find one that works, we thought this would be great bc it would help not only my depression but the pain I suffer from and the studies he found that helped IBS. But they said (so far not that I know straight from my docs mouth or not) that the side effects will out way the benefits..bc he said that bc I had the rare & the most severe side effects that we cant just ride them out..if it were like sweating weird dreams etc. he said we could continue trying it out. So we will see..i see him in like a week or so..so hoping we can figure something out. I've always been up for trying new meds & trust my doc & so far things have been great..but I am sensitive to side effects of meds but normally I can make it thru. So its hit or miss. We've tried many diff anti-dep, meds but bc im also bipolar its taken a while to get a good fit, but the Zoloft just wasn't kicking it anymore. Does any1 have any advice on what other anti-D r good? Ive been on Zoloft for a while..but I remember trying wellbutrin..Paxil, & Lexapro...thanks!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.